# SDR SIMA200322508

- Difficulty date: August 10, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE GALLEY AREA CENTER HAT BEAM WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING HAT BEAM AND INSTALLED NEW HAT BEAM IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, CHAPTERS 51-40-02 AND 51-20-03.  (M)
